# SDR IPXA12M73581

- Difficulty date: April 24, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 84,449 hours, 14,273 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220551
- Condition: Corroded
- Location: Bs 1139-1159
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON 16L FITTING BETWEEN FS 1139-1159 CORRODED AND CRACKED AT FWD END.  REMOVED, FABRICATED, & INSTALLED REPLACEMENT LONGERON 16 IAW DWG AEA0220, EA 011-5310-01-A3876 REV IR AND EO MD11-5310-47106-A.
